Jump to content

Search the Community

Showing results for tags 'antibiotic'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 6 results

  1. Hi all, I'm at a complete loss regarding my situation so I'll start from the beginning. During the summer of 2016 around july I began taking Sertraline 20mg for what I would now describe as mild anxiety, when struggling with initial sides of increased anxiety and sudden insomnia my doctor prescribed me flupentixol which I then took with the sertraline for around 3 months and then went cold turkey on due to severe drowsiness. I continued the sertraline for around 9 months before going cold turkey. I'm so confused regarding my situation because in order to cope with the insomnia I also smoked we
  2. Hi, Came across this website trying to find others who've gone through withdrawal and experienced skin issues during the process. I took 5mg Trintellix medication for the last two years which worked wonders for me. Though, due to financial circumstances and having a shingles outbreak, I had to stop taking the medication cold turkey. My Dr. did blood work and everything came out fine. Chalked my shingles outbreak due to excessive stress. Over the last month and half that I've stopped the medication I've gone through crying spells, anxiety, ins
  3. Hello I am desperate as many of you are or have been. I had a traumatic even in Sept 2010 and could not sleep and I was anxious and crying alot. I am 41 years old and have never taken anything before. Have had a lot of stress and loss in my life though from a young age. I was given Citalopram and Zopicone. I took the Citalopram for one night and stopped as I felt strange and not myself, but decided to try the Zopiclone. Within a few days I got more anxious and began to have a burning sensation. The doctors said it was anxiety. I continued taking the Zopiclone for 10 weeks (even though I w
  4. Admin note: link to benzo forum thread - Wildling: Tapering oxazepam Hello wonderful humans and co-sufferers. I decided to write here, in the hope of finding some light in the midst of darkness. First of all I apologize in advantage of my possible misspellings, english is not my native language. I started SSRI medication in the fall 2016, they were prescriped for generalized anxiety. First Sertralin, too much side effects so doctor changed to Paroxetin. Spring 2017 still too much bad side effects so doctor decided to change to this new "amazing and we
  5. Hi there! Need a bit of advice. My father passed away Christmas Eve :-( I have been on mirtazapine 15mg for 4 years. Since my father passed I have been experiencing a lot of strange & worrying stuff which I can only explain as withdrawal symptoms from mirtazapine. Depression - severe, insomnia, mind chatter, body buzzing, twitches, jerks of legs/arms, panick attack, anxiety etc. I went to see my doctor as my friends and family are concerned. She wants me to up my dose but am not sure i should do it. Could it make things worse? I feel upping may cause more problems. I felt sooo depresse
  6. MOD NOTE: This is Gemma92's topic. Before Gemma joined SA her sister icerose posted requesting assistance. I've merged the two topics so that all of Gemma's history is in one place. _________________________________ Hello. I am new here, and I’m posting on behalf of my 26 year old sister who has been in a psychiatric unit for a week. My sister has a history of mild depression and functionable anxiety. She had occasional bouts of anger, periods of intense fatigue, and nightly hallucinations usually during sleep paralysis. She started having occasional panic att
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy